# SDR SWIA201334256

- Difficulty date: August 2, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 19,117 hours, 13,276 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AILERON UPPER LE SKIN CHAFED.  C-CHECK REPLACED LT AILERON LE SKIN IAW SRM.
